Axisymmetric Deflections of Shallow Conical Shellsby G. A. Wempner,
Serial Information: Journal of the Engineering Mechanics Division, 1964, Vol. 90, Issue 2, Pg. 181-194
Document Type: Journal Paper
Abstract: Axially symmetric deflections and snap-through of shallow conical shells are treated by means of numerical methods. The boundary value problem for moderately large deflections of a truncated conical shell is replaced by a nonlinear integral equation. Numerical results are obtained by means of successive approximations. The assumptions and results are compared with those of previous approximations.
Subject Headings: Displacement (mechanics) | Numerical methods | Approximation methods | Symmetry | Boundary value problem | Nonlinear analysis | Integrals | Integral equations
Services: Buy this book/Buy this article
Return to search